# SDR MALA040346

- Difficulty date: April 21, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 31,914 hours, 26,581 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Motor
- Part number: 708572
- Part serial: OFF0221G
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI AFTER CLEARING RUNWAY, NOSEWHEEL STEERING BECAME STIFF AND INEFFECTIVE HYD. PRESSURE GOOD.  MAINTENANCE REPLACED STEERING NOSE WHEEL MOTOR IAW SF340 MM 32-50-25-4 ALSO  COMPLIED WITH SERVICE BULLETIN 340-32-101.  ALL CHECKS GOOD.  P/N ON/OFF 70857-2,  S/N ON C01919G, S/N OFF 0221G.
